# SDR AALA202111016791

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 16,321 hours, 6,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOCATION 13WL EMERGENCY POWER SUPPLY UNIT BATTERY FAILED BUILT IN TEST EQUIPMENT TEST IN REFERENCE WITH JOB CARD 26L00005005. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES AT LOCATION 13WL IN REFERENCE WITH AMM 33-51-38.
